MathSciNet Relay Station
MathSciNet bibliographic data
MR968418 (91a:58140) 58F15 (58F30)
Floer, Andreas A topological persistence theorem for normally hyperbolic manifolds via the Conley index. Trans. Amer. Math. Soc. 321 (1990), no. 2, 647–657.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement